# SDR SWAA2023061447011

- Difficulty date: May 9, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 66,403 hours, 34,323 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Plate
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BILGE AREA PLATE BTW BS 767 TO BS 787 RBL 21 AT AFT CARGO COMPARTMENT 2023-310476<[01] TOOL USED: ULTRASONIC EQUIPMENT P/N: 45 MG; S/N: 130060401; DUE DATE: 20-MAR-24.;[02] REPLACED PLATE (SHIELD) AND FASTENERS LOCATED BILGE AREA BTW BS 767 TO BS 787 RBL 21 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG 146A0081 REV: A SHEET 25. SEE INDIVIDUAL SIGN OFFS BELOW.;[03] REPLACED PLATE (SHIELD) AND FASTENERS LOCATED BILGE AREA BTW BS 767 TO BS 787 RBL 21 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG 146A0081 REV: A SHEET 25. SEE INDIVIDUAL SIGN OFFS BELOW. RII.
